# SDR USAA991463

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Part number: C1129574
- Condition: Cracked
- Location: Fuselage
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK INBOARD AFT EDGE 18A SHEAR BEAM LEFT SIDE.  INSTALLED NEW PARTS PE REPAIR DOCUMENT 51-10-1.  (M)
